# SDR 07FDEA03453

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,726 hours, 11,138 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57243768
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING TOP SKIN T/E AREA AT WORX439.75.  REPAIR PERFORMED BY BLEND OUT THE CORROSION AND INSTALLING OVERSIZED   FASTENERS IAW EA 6-5720-95931 AND RAS/BAE/1002360/2006 ISSUE A.
